Research Repository

On the maximum likelihood estimation of parameters of a spatial discrimination model

Lawoko, Charles (1990) On the maximum likelihood estimation of parameters of a spatial discrimination model. Communications in Statistics - Theory and Methods, 19 (12). 4627 - 4641. ISSN 0361-0926

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: modellling
Subjects: FOR Classification > 0104 Statistics
Faculty/School/Research Centre/Department > Other
Depositing User: Symplectic Elements
Date Deposited: 14 Dec 2016 22:05
Last Modified: 14 Dec 2016 22:05
URI: http://vuir.vu.edu.au/id/eprint/32337
DOI: https://doi.org/10.1080/03610929008830463
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar